# SDR A6WA200940063

- Difficulty date: February 2, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,347 hours, 12,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL FOUND CRACK (ZONE 2 AND ZONE 3) (CRACK LENGTH .300) PAX DOOR AFT SIDE PANEL REPAIR CARRIED OUT IAW REO 601R-52-11-700, REV A.  (K)
